# SDR AALA201709149015

- Difficulty date: August 25, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT -Y1162 BETWEEN FRAMES 68 AND 69.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, SRM 51-42-11 AND DRAWING D53472780.
